# SDR SWAA2022120969477

- Difficulty date: November 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE TRAILING EDGE LOCATED AT ORSS 271 ON DEFLECTION CONTROL RIB AREA AT LT WING.    REPLACED THE ANGLE IAW  SRM 51-10-02, PARAGRAPH 9, AND SRM 51-40-02.
